Crystalline-Symmetry-Protected Helical Majorana Modes in the Iron Pnictides. / König, Elio J.; Coleman, Piers.

In: Physical Review Letters, Vol. 122, No. 20, 207001, 24.05.2019, p. 1-6.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Article number207001
Pages (from-to)1-6
Number of pages6
JournalPhysical Review Letters
Issue number20
Publication statusPublished - 24 May 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 34121134